Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Scott, new trend. Your theory? qbsbrown

Posted by SLS on August 10, 2009, at 6:53:49

In reply to Re: Scott, new trend. Your theory?, posted by qbsbrown on August 10, 2009, at 1:33:10

Although I try to stay away from theory and go with what works empirically, I am sure there are specific reasons for why you are experiencing these post-dose phenomena.

Tegretol potentiates GABA receptor stimulation and blocks sodium channels. With hyperexcitable glutamate neurons, you might get a combination of anxiety and dysphoria at the same time towards the end of the dosing period. Until the sodium channels become occupied again, the anxiety would persist during a time when increased GABA receptors occupancy produces the dysphoria. I am still mulling all of this over, so I am sure I've got it wrong.

Anyway, you can increase the dosage of Tegretol whenever you feel comfortable. It might prevent interdose loss of glutamate suppression and stop the rollercoaster ride.

I am glad that you are getting out more and functioning better.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:906673